# SDR AALA20160202007

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 88,149 hours, 41,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118435
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FRAME AT FS 1510, BETWEEN LONGERON 28R & 28R IS WORN FROM CONTACT WITH TAIL CONE LOWER SECTION.  REPAIRED FRAME IAW EA 257868.
